# SDR CA100512003

- Difficulty date: May 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,156 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412037
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 2,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER A SHORT (0.3 H) FIRST FLIGHT OF THE DAY, THE PILOT LANDS AND SHUTS DOWN NORMALLY THE ENGINE.  AFTER GETTING OUT OF THE ACFT, HE DETECTS PRESENCE OF HYD OIL IN THE MAIN TRANSMISSION DECK AREA.  OPENING THE COWLINGS, HE DISCOVERS A LOT OF HYD OIL ON THE EQUIPMENT.  THE HYD LEVEL IN THE TANK IS BELOW THE MINIMUM. AFTER INVESTIGATION, IT IS DETERMINED THAT THE REF HYD HOSE IS LEAKING.  THE HOSE IS REPLACED BY A NEW ONE, ACFT CLEANED, CHIP PLUS VERIFIED AND HYD FILTER VERIFIED AND REPLACED, NO DEFECT FOUND.  LEAK CHECK OK, ACFT SERVICEABLE.  THE HOSE IS INSPECTED, AND NO DEFECT CAN BE FOUND VISUALLY (NO CHAFING AND APPARENT GOOD CONDITION. DATE OF MFG IS THIRD QUARTER 2005 ON THE RING (OPERATING TIME NORMALLY 5000 H OR 12 YEARS.  THE HOSE IS TESTED ON THE BENCH WITH SHOP AIR AND SOAP. LEAK COMES FROM A MICROSCOPIC HOLE ON THE HOSE BODY.
